# SDR DALA2024082908541

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0527923) CRACK EVIDENCE ON CUTOUT UPPER OUTBD SIDE OF WINDOW #1 LH AT EXTERNAL FUSELAGE. CRACK ON CUTOUT UPPER OUTBD SIDE OF WINDOW #1 LH AT EXTERNAL FUSELAGE WAS REPAIRED PER ER/A 619735-14AD.
